Alert archive / Oregon / High Wind Warnings in 2010
High Wind Warning 25, NWS Medford, OR
NWS Medford, OR issued this high wind warning at Apr 4, 2010, 3:31 AM PDT for Coos County, Curry County, Douglas County, Oregon. It took effect at Apr 4, 2010, 8:00 AM PDT. It was in force for 7 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 4, 2010, 3:31 AM PDT (10:31 UTC)
- In effect from
- Apr 4, 2010, 8:00 AM PDT
- Expired
- Apr 4, 2010, 2:50 PM PDT
- In force
- 7 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 10:32 AM PDT | HEAVY RAIN 0.9 | Ssw Port Orford, OR | SINCE MIDNIGHT |
| Apr 4, 12:48 PM PDT | SNOW 0 | 4 Ne Gold Beach, OR | SNOW FALL WITH NO ACCUMULATION |
| Apr 4, 1:21 PM PDT | HEAVY RAIN 1 | N Langlois, OR | SINCE 7 AM. NO SNOW FALL BUT DID HAVE PEA SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 10.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 990 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
895 WWUS76 KMFR 041031 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 331 AM PDT SUN APR 4 2010 ORZ021-022-042000- /O.UPG.KMFR.HW.A.0011.100404T1500Z-100404T2200Z/ /O.NEW.KMFR.HW.W.0025.100404T1500Z-100404T2200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 331 AM PDT SUN APR 4 2010 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON. THE HIGH WIND WATCH HAS BEEN UPGRADED. * TIMING: THIS MORNING THROUGH THIS AFTERNOON. WINDS WILL REACH PEAK SPEEDS EARLY IN THE AFTERNOON. * WINDS: SOUTH TO SOUTHEAST INCREASING TO 25 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS: WINDS WILL BE STRONGEST FROM CAPE BLANCO SOUTHWARD. DANGEROUS DRIVING CONDITIONS IN EXPOSED AREAS FOR HIGH PROFILE VEHICLES. POSSIBLE POWER DISRUPTIONS DUE TO DOWNED TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ ORZ026-042000- /O.CON.KMFR.WI.Y.0022.100404T1500Z-100405T0000Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 331 AM PDT SUN APR 4 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON. * TIMING: DEVELOPING ACROSS THE ASHLAND AREA DURING THE EARLY MORNING HOURS AND SPREADING TO LOWER ELEVATIONS OF THE ROGUE VALLEY THROUGH EARLY AFTERNOON. WINDS WILL BE STRONGEST LATE IN THE AFTERNOON. * WINDS: INCREASING TO SOUTHEAST 15 TO 30 MPH. GUSTS AS HIGH AS 45 MPH POSSIBLE ABOVE 2000 FEET. * IMPACTS: GENERAL INCONVENIENCE TO OUTDOOR ACTIVITIES BUT POTENTIAL FOR DIFFICULTY DRIVING HIGH PROFILE VEHICLES...AND SOME MINOR TREE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DW
2 follow-up statements
486 WWUS76 KMFR 041942 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1242 PM PDT SUN APR 4 2010 ORZ021-022-042200- /O.CON.KMFR.HW.W.0025.000000T0000Z-100404T2200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1242 PM PDT SUN APR 4 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * TIMING: THIS MORNING THROUGH THIS AFTERNOON. WINDS WILL REACH PEAK SPEEDS EARLY IN THE AFTERNOON. * WINDS: SOUTH TO SOUTHEAST INCREASING TO 25 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS: WINDS WILL BE STRONGEST FROM CAPE BLANCO SOUTHWARD. DANGEROUS DRIVING CONDITIONS IN EXPOSED AREAS FOR HIGH PROFILE VEHICLES. POSSIBLE POWER DISRUPTIONS DUE TO DOWNED TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ ORZ026-050000- /O.CON.KMFR.WI.Y.0022.000000T0000Z-100405T0000Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 1242 PM PDT SUN APR 4 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * TIMING: DEVELOPING ACROSS THE ASHLAND AREA DURING THE EARLY MORNING HOURS AND SPREADING TO LOWER ELEVATIONS OF THE ROGUE VALLEY THROUGH EARLY AFTERNOON. WINDS WILL BE STRONGEST LATE IN THE AFTERNOON. * WINDS: INCREASING TO SOUTHEAST 15 TO 30 MPH. GUSTS AS HIGH AS 45 MPH POSSIBLE ABOVE 2000 FEET. * IMPACTS: GENERAL INCONVENIENCE TO OUTDOOR ACTIVITIES BUT POTENTIAL FOR DIFFICULTY DRIVING HIGH PROFILE VEHICLES...AND SOME MINOR TREE DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SVEN
177 WWUS76 KMFR 042150 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 250 PM PDT SUN APR 4 2010 ORZ021-022-042300- /O.CAN.KMFR.HW.W.0025.000000T0000Z-100404T2200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 250 PM PDT SUN APR 4 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH WIND WARNING. SOUTH WINDS OF 15 TO 35 MPH WILL CONTINUE THROUGH THE EVENING. $$ ORZ026-042300- /O.CAN.KMFR.WI.Y.0022.000000T0000Z-100405T0000Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 250 PM PDT SUN APR 4 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND ADVISORY. SOUTH WINDS OF 10 TO 20 MPH WILL BEGIN AGAIN THIS AFTERNOON...SLOWLY DIMINISHING TONIGHT. $$ SVEN
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Apr 3, 9:30 PM PDT, 6 hours 1 minute earlier.
Area forecast discussion, Apr 3, 9:30 PM PDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
930 PM PDT SAT APR 3 2010
.UPDATE...KMAX STILL SHOWING SOME LIGHT SHOWER ACTIVITY ONGOING
IN DIFFLUENT SOUTH FLOW IN ADVANCE THE APPROACHING OFFSHORE LOW.
NOTHING SHOCKING IN FIRST LOOK AT THE 00Z MODEL DATA...EXCEPT THE
NAM12 IS DEFINING A SURFACE LOW DEVELOPING ALONG A WAVE WHICH IS
FORECAST TO SHOOT INSIDE OF 130W AND UP THE SOUTHERN OREGON
NEARSHORE WATERS SUNDAY MORNING. THE WAVE LOOKS REASONABLE
CONSIDERING IT'S ORIGINS ARE AT THE NOSE OF THE 150+ KT JET CORE
DIVING ACROSS THE FRONTAL BOUNDARY OUT BETWEEN 130 AND 140W JUST
SOUTH OF 40N. IR SATELLITE SHOWS ENHANCEMENT IN THIS REGION. IF
THE WAVE PANS OUT LIKE THE NAM SUGGESTS WE SHOULD HAVE MORE WIND
ACROSS PORTIONS OF THE REGION THAN IS CURRENTLY ADVERTISED...
NAMELY THE SOUTH COAST AND THE ROGUE VALLEY. WE'VE MADE SOME MINOR
CHANGES TO THE WIND FORECAST ACROSS THE COASTAL WATERS AND IN THE
JACKSON AND CENTRAL SISKIYOU AREAS WHICH WILL INCLUDE A HIGH WIND
WATCH FOR THE COAST AND A WIND ADVISORY FOR JACKSON COUNTY.
CONSIDERING THE WIND FORECAST IN ADDITION TO LATEST NAM12
CONSISTENCY IN MORE PRECIP ACROSS THE SHASTA AREA...NIGHT SHIFT
WILL BE CONSIDERING SOME POTENTIAL ENHANCEMENTS TO THE SNOW
HEADLINES THERE FOR EASTER SUNDAY. STAVISH
&&
.AVIATION...VFR WEATHER TONIGHT WILL TRANSITION TO MVFR IN
SISKIYOU COUNTY AND THE COAST RANGE DURING SUNDAY MORNING. SOME
LOW LEVEL WIND SHEAR IS LIKELY ACROSS THE COAST AS SOUTH WINDS
RAMP UP 12-20Z WITH A COLD FRONT. INCREASING IFR CONDITIONS NEAR
MOUNT SHASTA IN SNOW AFTER 15Z CONTINUING THROUGH AFTERNOON.
INLAND HIGHER TERRAIN IN SW OREGON AND SOUTH CENTRAL OREGON WILL
BECOME OBSCURED LATE AFTERNOON THROUGH EVENING AS COLD FRONT
SWEEPS IN WITH MVFR BASES AND WIDESPREAD RAIN AND SNOW SHOWERS
THROUGH THE NIGHT.
&&
.PREV DISCUSSION... /ISSUED 234 PM PDT SAT APR 3 2010/
DISCUSSION...STILL SOME WIDELY SCATTERED SHOWERS ACROSS THE
FORECAST AREA THIS AFTERNOON AS THE AIR MASS REMAINS MOIST AND
UNSTABLE. NEXT UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT IS
MOVING RAPIDLY EAST OFFSHORE AND WILL REACH THE COAST NEAR SUNRISE
SUNDAY AND MOVE ACROSS OUR AREA DURING THE DAY. LOW SNOW LEVELS
WILL ACCOMPANY THIS SYSTEM...PARTICULARLY IS WE GET SOME BRIEF
CLEARING TONIGHT. IN THAT CASE SNOW LEVELS COULD BE RUNNING AROUND
1500 FEET SUNDAY MORNING. THIS COLD FRONT WILL BRING GALE FORCE
WINDS TO OUR MARINE WATERS. WITH THE TROUGH BECOMING NEGATIVELY
TILTED AND THE MAIN ENERGY MOVING ONSHORE JUST SOUTH OF OUR AREA
COASTAL WINDS SHOULD REMAIN BELOW WARNING CRITERIA. GUSTY WINDS
WILL DEVELOP IN THE SHASTA VALLEY AND REACH ADVISORY CRITERIA
SUNDAY. SNOW WILL BE THE BIGGEST ISSUE WITH THIS SYSTEM. WITH THE
SYSTEM STRONGEST TO THE SOUTH AND SNOW LEVELS AT AROUND 2000
FEET... WINTER WEATHER ADVISORIES FOR SNOW HAVE BEEN HOISTED FOR
ALMOST ALL OF SISKIYOU COUNTY. WILL HAVE TO MONITOR THE MOUNT
SHASTA AREA AS SNOWFALL THERE COULD REQUIRE AN UPGRADE TO A WINTER
STORM WARNING SUNDAY NIGHT.
COLD TROUGH CONTINUES OVER THE REGION MONDAY WITH THE SNOW LEVELS
HOVERING AROUND 2000 TO 2500 FEET IN THE WIDESPREAD SHOWER
ACTIVITY. DAYTIME TEMPERATURES WILL BE RUNNING 10-15 DEGREES BELOW
NORMAL. THE TROUGH MOVES OFF TO THE EAST TUESDAY WITH SHOWERS
ENDING AND THE AIR MASS WARMING. BY WEDNESDAY AN UPPER LEVEL RIDGE
DEVELOPS OVER THE FORECAST AREA WITH TEMPERATURES RETURNING TO
NORMAL OR SLIGHTLY WARMER AND SKIES SHOWING AT LEAST PARTIAL
CLEARING.
MODEL GUIDANCE IS FAIRLY CONSISTENT IN SHOWING ANOTHER UPPER
TROUGH DEVELOPING OVER THE AREA THURSDAY AND CONTINUING ON INTO
NEXT WEEKEND.
AVIATION...MOUNTAINS CONTINUE TO BE OBSCURED IN CUMULUS
CLOUDINESS. A CLEARING TREND SHOULD COMMENCE THIS EVENING. A
MIXTURE OF MVFR CONDITIONS IN SHOWERS AND VFR CONDITIONS OUTSIDE
OF SHOWERS IS PREVALENT ACROSS VALLEY AREAS. CONDITIONS SHOULD
BECOME VFR VALLEYS AS SHOWERS END THIS EVENING.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH SURF ADVISORY UNTIL 11 PM PDT THIS EVENING FOR ORZ021-022.
HIGH SURF ADVISORY FROM 5 PM SUNDAY TO 11 PM PDT MONDAY FOR
ORZ021-022.
HIGH WIND WATCH FROM 8 AM PDT SUNDAY THROUGH SUNDAY AFTERNOON
FOR ORZ021-022.
WIND ADVISORY FROM 8 AM TO 5 PM PDT SUNDAY FOR ORZ026.
CA...WINTER WEATHER ADVISORY FROM 11 AM SUNDAY TO 11 AM PDT MONDAY
ABOVE 2000 FEET FOR CAZ080.
WINTER WEATHER ADVISORY FROM 11 AM SUNDAY TO 11 AM PDT MONDAY
FOR CAZ082-083.
WINTER WEATHER ADVISORY FROM 8 AM SUNDAY TO 11 AM PDT MONDAY FOR
CAZ081.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 AM
PDT SUNDAY FOR PZZ350-356-370-376.
GALE WARNING FROM 5 AM TO 5 PM PDT SUNDAY FOR PZZ350-356-370-376.
HAZARDOUS SEAS WARNING UNTIL 5 PM PDT SUNDAY FOR
PZZ350-356-370-376.Hazardous weather outlook, Apr 3, 4:18 PM PDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 418 PM PDT SAT APR 3 2010 ORZ022-041200- CURRY COUNTY COAST- 418 PM PDT SAT APR 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT A HIGH SURF ADVISORY IS IN EFFECT UNTIL 11 PM PST. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HIGH SURF ADVISORY IS IN EFFECT FROM 5 PM PDT SUNDAY TO 11 PM PDT MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-041200- CENTRAL SISKIYOU COUNTY- 418 PM PDT SAT APR 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED FOR THE REST OF SATURDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER WEATHER ADVISORY FOR SNOW IS IN EFFECT FROM 8 AM PDT SUNDAY TO 11 AM PDT MONDAY. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. A WIND ADVISORY IS IN EFFECT FROM 8 AM PDT SUNDAY TO 5 PM PDT SUNDAY. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-083-041200- SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 418 PM PDT SAT APR 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED FOR THE REST OF SATURDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER WEATHER ADVISORY FOR SNOW IS IN EFFECT FROM 11 AM PDT SUNDAY TO 11 AM PDT MONDAY. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-041200- WESTERN SISKIYOU COUNTY- 418 PM PDT SAT APR 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED FOR THE REST OF SATURDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER WEATHER ADVISORY FOR SNOW FOR ELEVATIONS ABOVE 2000 FEET IS IN EFFECT FROM 11 AM PDT SUNDAY TO 11 AM PDT MONDAY. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ021-041200- SOUTH CENTRAL OREGON COAST- 418 PM PDT SAT APR 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT A HIGH SURF ADVISORY IS IN EFFECT UNTIL 11 PM PDT. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HIGH SURF ADVISORY IS IN EFFECT FROM 5 PM PDT SUNDAY TO 11 PM PDT MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SUGDEN
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:50 PM PDT | High Wind Watch | MFR | Coos, Curry, Douglas | 6 hr |
| Apr 3, 9:50 PM PDT | Wind Advisory | MFR | Jackson | 17 hr |
| Apr 4, 4:08 AM PDT | Winter Storm Warning | MFR | Curry, Josephine | 23 hr |
| Apr 4, 3:53 PM PDT | Small Craft Advisory for Winds | MFR | 31 hr |
Nearby
High Wind Warnings in Oregon, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.